# SDR CALA2010110800526

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK.  BELTFRAME STA 400 CRACK INDICATION BETWEEN STR 8R AND 9R AT A/C OULET EXTRUSION SUPPORT BRACKET ATTACHMENT (RIVET BUCKED TAIL) AREA PER MID-FREQ EDDY CURRENT INSPECTION (MFEC).  INSTALLED REPAIR ANGLE A & B REF EA 5310-04498 OP2.
